# SDR UALA2011110906105

- Difficulty date: November 9, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 54,815 hours, 6,577 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 1000
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION IN CABIN, RTFL.  NEED TO ACCOMPLISH VIBRATION CHECK.  ACCOMPLISHED AIRFRAME VIBRATION CHECK PER MM.  NO EVIDENCE DAMAGE FOUND.  CONSULTED SAMC, LT LWR RECIRCULATION FAN REPLACED AND LEAK CHECK CARRIED OUT AND OPS CHK NORMAL.
